Tinnitus Strikes Back and This Time It’s Worse — And I Don't Know Why :(

Discussion in 'Support' started by Ganesh, Mar 29, 2019.

    1. Ganesh

      Ganesh Member

      Tinnitus Since:
      2 weeks
      Cause of Tinnitus:
      Pepto bismol 8 per day
      Hello all,

      Sadly last year exactly around this time I took Pepto-Bismol (8 per day) which I presume introduced me to the tinnitus world :(

      I felt I coped with it in coming next 5-6 months and lately it was only noticeable only during silence... (thanks to you guys).

      Since last month the volume increased in my right ear and since then I am feeling terrible... :( [don’t have tinnitus in my left ear].

      No I did not take any ototoxic medication...

      Sometime I am not clear if this noise is coming from ears or head...

      It’s like an electrical circuit hissing sound.

      But I have the same symptoms which I didn’t give much importance to last time... ear pressure and nose blockage...

      I feel the pressure in my ears is imbalanced. The left ear has like a closed sensation and in the right ear there is no pressure but my right nostril is half blocked.

      Sometime I feel a sharp pin pain in both ears...

      The ear pressure keeps changing in activities and inactivities too. I feel that the right nostril is releasing pressure and the left ear is getting tight (sensation); I can feel this when sitting idle... there is always some kind of activity from right side to left.

      I feel having to pop my left ear but I don’t do it out of fear of causing any further aggravation..

      Last time I skipped the CT scan since I had coped well and did not want to risk further damage due to radiations...

      Not sure what is causing this increasing sound...

      Any suggestions is welcome...


      Thanks!
       
    2. AUTHOR
      AUTHOR
      Ganesh

      Ganesh Member

      Tinnitus Since:
      2 weeks
      Cause of Tinnitus:
      Pepto bismol 8 per day
    3. GSC
      Owned

      GSC Member

      Tinnitus Since:
      02/2019
      Cause of Tinnitus:
      Acoustic trauma.
      Maybe your tube possibly aggravating it?
       
    4. AUTHOR
      AUTHOR
      Ganesh

      Ganesh Member

      Tinnitus Since:
      2 weeks
      Cause of Tinnitus:
      Pepto bismol 8 per day
      Ok here is the update. Met my doctor and he took a look at ears and said that in my right ear there is a wax built up. It could be the possible reason for amplifying the tinnitus recently. He recommended flushing/ Syringing. I did not go for it after reading few reported episodes of ppl getting tinnitus after syringing.

      I have started with olive ear drops ..

      Question: my wax is not harder .. the drop still helps?

      CT San in its way .. fingers crossed. Hope CT scan don’t amplify tinnitus ..
       
      • Hug Hug x 1

Share This Page

Loading...